Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 393512, 5 pages
http://dx.doi.org/10.1155/2014/393512
Research Article

Strong Convergence Theorems of the Algorithm for -Monotone Operators in Hilbert Spaces

School of Mathematics and Statistics, Xidian University, Xi’an 710071, China

Received 19 February 2014; Accepted 6 April 2014; Published 30 April 2014

Academic Editor: Yisheng Song

Copyright © 2014 Huimin He and Sanyang Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Tseng, “Alternating projection-proximal methods for convex programming and variational inequalities,” SIAM Journal on Optimization, vol. 7, no. 4, pp. 951–965, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  2. S. Kamimura and W. Takahashi, “Approximating solutions of maximal monotone operators in Hilbert spaces,” Journal of Approximation Theory, vol. 106, no. 2, pp. 226–240, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. R. T. Rockafellar, “Monotone operators and the proximal point algorithm,” SIAM Journal on Control and Optimization, vol. 14, no. 5, pp. 877–898, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H. Brézis and P.-L. Lions, “Produits infinis de résolvantes,” Israel Journal of Mathematics, vol. 29, no. 4, pp. 329–345, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Reich, “Strong convergence theorems for resolvents of accretive operators in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 75, no. 1, pp. 287–292, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. F. Alvarez, “Weak convergence of a relaxed and inertial hybrid projection-proximal point algorithm for maximal monotone operators in Hilbert space,” SIAM Journal on Optimization, vol. 14, no. 3, pp. 773–782, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  7. R. S. Burachik, J. O. Lopes, and B. F. Svaiter, “An outer approximation method for the variational inequality problem,” SIAM Journal on Control and Optimization, vol. 43, no. 6, pp. 2071–2088, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. T.-H. Kim and H.-K. Xu, “Strong convergence of modified Mann iterations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 61, no. 1-2, pp. 51–60, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S.-Y. Matsushita and W. Takahashi, “A strong convergence theorem for relatively nonexpansive mappings in a Banach space,” Journal of Approximation Theory, vol. 134, no. 2, pp. 257–266, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. N. Nadezhkina and W. Takahashi, “Strong convergence theorem by a hybrid method for nonexpansive mappings and Lipschitz-continuous monotone mappings,” SIAM Journal on Optimization, vol. 16, no. 4, pp. 1230–1241, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. Plubtieng and K. Ungchittrakool, “Strong convergence theorems for a common fixed point of two relatively nonexpansive mappings in a Banach space,” Journal of Approximation Theory, vol. 149, no. 2, pp. 103–115, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Y. Yao and R. Chen, “Iterative algorithm for approximating solutions of maximal monotone operators in Hilbert spaces,” Fixed Point Theory and Applications, vol. 2007, Article ID 32870, 8 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. L.-C. Zeng, S.-M. Guu, and J.-C. Yao, “An iterative method for generalized nonlinear set-valued mixed quasi-variational inequalities with H-monotone mappings,” Computers & Mathematics with Applications, vol. 54, no. 4, pp. 476–483, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  14. T. Ibaraki and W. Takahashi, “A new projection and convergence theorems for the projections in Banach spaces,” Journal of Approximation Theory, vol. 149, no. 1, pp. 1–14, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. P.-E. Maingé, “A hybrid extragradient-viscosity method for monotone operators and fixed point problems,” SIAM Journal on Control and Optimization, vol. 47, no. 3, pp. 1499–1515, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. R. E. Bruck Jr., “A strongly convergent iterative solution of 0U(x) for a maximal monotone operator U in Hilbert space,” Journal of Mathematical Analysis and Applications, vol. 48, pp. 114–126, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. H. He, S. Liu, and H. Zhou, “An explicit method for finding common solutions of variational inequalities and systems of equilibrium problems and fixed points of an infinite family of nonexpansive mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 6, pp. 3124–3135, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. J. Eckstein and D. P. Bertsekas, “On the Douglas-Rachford splitting method and the proximal point algorithm for maximal monotone operators,” Mathematical Programming, vol. 55, no. 3, pp. 293–318, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. S. Kamimura and W. Takahashi, “Strong convergence of a proximal-type algorithm in a Banach space,” SIAM Journal on Optimization, vol. 13, no. 3, pp. 938–945, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  20. Y.-P. Fang and N.-J. Huang, “H-monotone operator and resolvent operator technique for variational inclusions,” Applied Mathematics and Computation, vol. 145, no. 2-3, pp. 795–803, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. S. Liu, H. He, and R. Chen, “Approximating solution of 0T(x) for an H-monotone operator in Hilbert spaces,” Acta Mathematica Scientia B: English Edition, vol. 33, no. 5, pp. 1347–1360, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  22. K. Nakajo and W. Takahashi, “Strong convergence theorems for nonexpansive mappings and nonexpansive semigroups,” Journal of Mathematical Analysis and Applications, vol. 279, no. 2, pp. 372–379, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. W. V. Petryshyn, “A characterization of strict convexity of Banach spaces and other uses of duality mappings,” Journal of Functional Analysis, vol. 6, pp. 282–291, 1970. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet